# SDR DALA2017061804794

- Difficulty date: June 17, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN INNER PRODUCTION DOUBLER OUTBD OF LONG 26L BTW STA Y=589-598 AT MID CARGO. DOUBLER WAS REPLACED PER SRM 53-34-0 FIG 2, 51-10-1 FIG 36 SHEET 6, 51-30-2 AND 51-30-5.
